Our partner

Effexor XR withdrawal weird symptoms

Bipolar Disorder message board, open discussion, and online support group.

Moderator: Tyler

Effexor XR withdrawal weird symptoms

Postby funhouseface » Thu Jan 14, 2021 2:53 am

Hello. I've only been on Effexor XR for a few months, but it wasn't working for my bipolar depression so the doctor agreed with me to taper off. I was on 150 mg, went down to 75 after one week and 37.5- for another week. Now- 3 days after stopping it totally, I'm noticing strange neck stretching- it feels like I need to move my neck to the left, several times to stop the feeling of "needing" to. Also, I just noticed tonight that I'm walking on my toes- just with my right foot. I have to keep reminding myself that I'm doing it.

I'm getting some of the medication's listed withdrawal symptoms, jittery feeling, like shaky, dizziness, difficulty concentrating, nausea, prickly sensations, but I'm concerned about the two above - I can't find any information about those and I'm worrying that they might not go away. Would this medication cause some kind of long-term effects? Has anyone had this kind of experience with Effexor XR?

I talk to my doctor on Friday - phone visit- and just thought if anyone here had those kind of problems, I'd really like to hear about it. Because he may not even know, since they're rare, I guess. Thank you for listening. <3
funhouseface
Consumer 0
Consumer 0
 
Posts: 6
Joined: Fri Oct 04, 2013 10:24 pm
Local time: Fri Jan 15, 2021 3:00 pm
Blog: View Blog (1)


ADVERTISEMENT

Return to Bipolar Disorder Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 14 guests